Winning Ways: For Your Mathematical Plays, Vol. 2 - Richard K. Guy, John Horton Conway, Elwyn R. Berlekamp (1982)
ISBN 0120911027
Publisher Academic Press
Publication Date August 1982
Format Paperback (243 x 187 mm)
In the quarter of a century since three mathematicians and game theorists collaborated to create Winning Ways for Your Mathematical Plays, the book has become the definitive work on the subject of mathematical games. Now carefully revised and broken down into four volumes to accommodate new developments, the second edition retains the original's wealth of wit and wisdom. The authors' insightful strategies, blended with their witty and irreverent style, make reading a profitable pleasure.

In Volume 3, the authors examine Games played in Clubs, giving case studies for coing and paper-and-pencil games, such as Dots-and-Boxes and Nimstring.

Personal Details
Collection Status In Collection
Index 492
Read It Yes
Links Amazon US
Barnes & Noble
Product Details
LoC Classification QA95 1982
Cover Price $59.00
No. of Pages 472